Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Currently, I am on my 3rd month with 60mg dosage. I have random moments where I can't stop squinting and itching my eyes. It is really annoying me. Anyone else have these issues and what did you do to solve it?

Link to comment
Share on other sites

If your eyes itch and are red/bloodshot and they have a yellowish thick discharge, go to a doc as that could be conjunctivitis.

Otherwise, unmedicated eye drops are a good idea as the poster above suggests. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×